# SDR SWIA201333380

- Difficulty date: April 30, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,285 hours, 20,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT FLOOD LIGHT IS OUT IN GALLEY AREA.  (FLT 4727)  RELAMPED FLOOD LIGHT.
